Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Thursday, May 31, 2007

Laying it on the line

Here's how things stand. I have taken a high dose of antihistamine every 4-6 hours for the last 24 hours. I've slept a lot and I itch a bit less, but my rash is unchanged. Actually it is slightly worse.

I called off work tomorrow. Tomorrow morning I'll decide if I've had any improvement overnight, and if I haven't I'll call the doctor. That means I probably will take steroids. Steroids are very likely to trigger mania, just as my body adjusts to the withdrawl of a mood stabilizer.

From that point I don't know what happens; I assume it will be take it as it comes time. Which is pretty hard because I know how horrible steroids can be.

I'm trying really hard to be strong. Eventually this will resolve. I guess that's the important thing. Somehow it will end.

2 comments:

Emilija said...

Do you have a "rescue med"? as one of my doctors used to call it? When I feel mania coming on, I take a lot of klonopin, or increase my zyprexa, or add another antipsychotic to the mix (or all of the above!)for a few days. Usually this is enough to get me out of it. Maybe there is something that you could take during the time you are on steroids, like seroquel or zyprexa. I'm hoping for the best for you!

Sarah said...

*hugs her friend*
I'll be here while you're dealing. Please, even if you're manic, let us know how you're doing as I'll worry about you ... or at least email me ... you know where to find me.

*mwah*